I have been taking Lexapro 10 mg for 1 month along with Alprazolam0.5 mg as needed for my anxiety, along with these 2 I also take Lisinopril 40mg and Hydrochlorothiazide 25 mg and I still have a feeling of heaviness in my head and tired. I have a good day then a bad day and my nights usually are my worst . I wake up out of my sleep with my heart beating fast and my blood pressure high. Can I get off of the Lexapro after just 1 month cause I do not like the feeling I am having, thought it would all subside by now but it hasn t.
I don't think that your symptoms are related to Lexapro adverse effects. Anyway, I would recommend discussing with your doctor on the possibility of switching to another drug. Sertraline would be another treatment option.
I would also recommend you to closely monitor your blood pressure as blood pressure fluctuations may mimic this situation too.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]